American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(03B47) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 3 of 3 found      Go to page: 1

[1] Nikolaos Galatos and Peter Jipsen. Residuated frames with applications to decidability. Trans. Amer. Math. Soc. 365 (2013) 1219-1249.
Abstract, references, and article information   
View Article: PDF

[2] J. G. Raftery. Representable idempotent commutative residuated lattices. Trans. Amer. Math. Soc. 359 (2007) 4405-4427. MR 2309191.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] W. J. Blok and C. J. van Alten. On the finite embeddability property for residuated ordered groupoids. Trans. Amer. Math. Soc. 357 (2005) 4141-4157. MR 2159703.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 3 of 3 found      Go to page: 1